MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; dilator, vessel, for percutaneous catheterization

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; dilator, vessel, for percutaneous catheterization
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pseudoaneurysm (2605)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced hemorrhage, pseudoaneurysm.A pulmonary vein isolation (pvi) procedure was performed as planned, with no complications reported.Following completion of the procedure and closure of the access site, the patient was observed to have greater-than-expected bleeding from the incision site.In response, manual pressure was applied and a device was placed to control the bleeding.Subsequently, during post-procedural monitoring, the patient developed a pseudoaneurysm at the access site.The following day, the patient was admitted to the hospital for further evaluation and monitoring.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
dilator, vessel, for percutaneous catheterization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50223119
Report Number2124215-2026-43215
Device Sequence Number5545151
Product Code DRE
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)290416(10)39195551
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K233647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0039195551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown